# SDR 95ZZZX5526

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N605F
- Make and model: Diamon DA20-A1
- Aircraft serial: 10018
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2071000100
- Condition: Cracked
- Location: Engine
- Part time: 226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED RT REAR MOTOR MOUNT.  RADIAL CRACKS EMANATING FROM SHOCK MOUNT BUSHING BRACKET.  (BUSHING P/N 785-000).
